# SDR AALA20001805

- Difficulty date: October 17, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 2 SEAT TRACK STATION 1193-1309.  REPLACED SEAT TRACK STATION 1174-1309 PER SRM 51-01.  (M)
